Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking sertaline for anxiety and trazodone for sleep. Have dizziness, noise in the head

I am 51 yrd old male. Blood pressure normal /a little hypoglycemic. No other physical ailment.I take Sertaline for anxiety and trazodone to sleep. I am having dizziniess with a high pitched whine noise. If I turn my head it sounds like the noise is tearing in my head. It really sounds like paper tearing just much faster and at a much higher pitch, Please help
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
You may think to stop trazadone and get your ear examination done by ENT surgeon. Sertaline usually does not cause such problem. For sleep disturbance other options are available.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor